Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A criterion for homeomorphism between closed Haken manifolds

Pierre Derbez

Algebraic & Geometric Topology 3 (2003) 335–398
Bibliography
1 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
2 M Boileau, S Wang, Non-zero degree maps and surface bundles over $S^1$, J. Differential Geom. 43 (1996) 789 MR1412685
3 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. $(2)$ 117 (1983) 109 MR683804
4 P Derbez, Un critère d'homéomorphie entre variétés Haken, PhD thesis, Université de Bourgogne (2001)
5 A Dold, Lectures on algebraic topology, Grundlehren der Mathematischen Wissenschaften 200, Springer (1980) MR606196
6 D Eisenbud, Commutative algebra, Graduate Texts in Mathematics 150, Springer (1995) MR1322960
7 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
8 J Hempel, 3–Manifolds, Ann. of Math. Studies 86, Princeton University Press (1976) MR0415619
9 J Hempel, Residual finiteness for 3–manifolds, from: "Combinatorial group theory and topology (Alta, Utah, 1984)", Ann. of Math. Stud. 111, Princeton Univ. Press (1987) 379 MR895623
10 K Ireland, M Rosen, A classical introduction to modern number theory, Graduate Texts in Mathematics 84, Springer (1990) MR1070716
11 W Jaco, Lectures on three-manifold topology, CBMS Regional Conference Series in Mathematics 43, American Mathematical Society (1980) MR565450
12 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, Mem. Amer. Math. Soc. 21 (1979) MR539411
13 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, Lecture Notes in Mathematics 761, Springer (1979) MR551744
14 J Luecke, Finite covers of 3–manifolds containing essential tori, Trans. Amer. Math. Soc. 310 (1988) 381 MR965759
15 J Luecke, Y Q Wu, Relative Euler number and finite covers of graph manifolds, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 80 MR1470722
16 D Mumford, Algebraic geometry I: Complex projective varieties, Grundlehren der Mathematischen Wissenschaften 221, Springer (1976) MR0453732
17 B Perron, P Shalen, Homeomorphic graph manifolds: a contribution to the $\mu$ constant problem, Topology Appl. 99 (1999) 1 MR1720360
18 V V Prasolov, A B Sossinsky, Knots, links, braids and 3–manifolds, Translations of Mathematical Monographs 154, American Mathematical Society (1997) MR1414898
19 Y W Rong, Degree one maps between geometric 3–manifolds, Trans. Amer. Math. Soc. 332 (1992) 411 MR1052909
20 T Soma, A rigidity theorem for Haken manifolds, Math. Proc. Cambridge Philos. Soc. 118 (1995) 141 MR1329465
21 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112
22 W P Thurston, Hyperbolic structures on 3–manifolds I: Deformation of acylindrical manifolds, Ann. of Math. $(2)$ 124 (1986) 203 MR855294
23 W P Thurston, The geometry and topology of three-manifolds, lecture notes, Princeton University (1979)
24 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. $(2)$ 87 (1968) 56 MR0224099